# SDR CALA2024092502480

- Difficulty date: September 19, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 38,381 hours, 13,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506115
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CABIN PASSENGER AFT WET AREA FLOORBEAM STA 986.5, RBL 43, WL 208.1 AROUND FASTENER HOLE REF AAR N/R 9902876 ACCOMPLISHED REPAIR AT AFT WET AREA FLOOR BEAM STA 986.5 RBL 43 IAW SRM 53-70-51-2R-6.
